Trying for baby from six months. Suggest suitable way - Online Doctor Chats
i m XXXXXXX i m 30 year old
got married in last year...
in aug 2012
we are trying for a babby from last six months but its not working..
but main problem is .....
does any male dr. online... ??
Male doctor is not available at present
i dont knw how to tell u ...
Male doctor will be there after 10:30 pm
Please go ahead
And I will try to advice you as best as I can
So you want to consult male doctor
Are you there?
no not like that
i just want to consult a good dr.
r u there ?
Please go ahead
from last one month i m not able to do sex with my wife...
let me tell u ... in details
we are trying for a baby from last six months
but i m getting injusted in 2 mins only..
i just told this thing to my friend and suggested me one medicine
that is vigoryl-m
mfg by :- benmoon pharma research pvt ltd
for 6 days.. twice a day
now the problem is that...
from last month i m not atall able to do the sex with my wife..
after noticing this i stop taking this medicine ...
can u pls help me on this ?
You know it is an ayurvedic preparation
Sometimes these medicines have side-effects
now i m in tenssion.. and dont knw how to tell the doctors ??
Most of the side effects are reversible
i m unable to face my wife and doctors both..
You need to relax
I think it should get better since now you have discontinued the medicine
When did you stop the medicine?
One month ago? or its been just few days?
almost 15 days back
Is there any improvement since then?
im just worried whther i will able to do a sex in feature ?
no .. not at all
it worse.. day by day..
u knw na indian joint family presure...
my mom dad... grand parents.. relatives.. all are asking for babby...
Well baby is necessary and so is one's peace of mind
whenever her periouds come my parents is shouting on her..
When parents need to give you some space
i knw thats the reason me and my wife have been at khandala for two days on last weekend..
but all west...
I think you just need some time out
Another thing that works is breathing technique
It helps in alleviating anxiety
Effects caused by medicines usually go away with time
main tenssion is ... normally when we control our urine for more time our penis size is increasing...
but its not happening in my case from last one month..
sorry to tell u all this but...
i need to open up..
i cant keep every thing in my mind. .
I am listening
continiously thinking on this .. is affecting my worklife & personal life is well..
Situation is getting worse day by day
suggest some thing
along with some effect from medicine use
It is not a good idea to go for more medicine
can u make it simple ... i dont understand all this hi fundu doctors words... its creates more tenssion.. i m thinking muje kuch badi bimari huvi hai...
I think you can check with a urologist to see if he prescribes some medicine to improve the erection
Also some tests can be done to see if it is psychologic or some medical condition
erection will happen only when i will have a sex... but i m unable to do so.. hope u understand.
Do you get spontaneous erections during morning?
How about erections during night time
hope u understand that i m not able to do the sex..
So it is time to consult a urologist
let me clear..
Yes I am getting the idea
my penis size is not increasing at all...
He may do some tests like blood tests etc
Medicines are available
Treatment will happen according to the diagnosis
can u suggest some good urologist in navi mumbai ?
Wait a minute
Sorry I dont know a urologist in Navi mumbai
But our customer care team may be able to help you with it
if you leave your phone number they will call you
are you there?
my cell no.
Do you have any question here?
no not now.. thank you so much for your help..
just got a call from your customer care team..
thanks a lot.
Thanks for consulting
I really think that your symptoms will reverse
Take care till then
Stay away from stress
Related questions you may be interested in
People also viewed
- Suggest suitable way to increase height
- Poping sound from six month baby leg
- Vitamin deifciency that causes high pulse rate
- Two months pregnant suggest suitable way to abort
- Is change in vaginal discharge a side effect of osphena?
- Is irregular menstrual periods a side effect of safyral?
- Is chest pain a side effect of depo-provera contraceptive?
- Suggest a suitable way to quit smoking
- Is loss of appetite a side effect of microgestin 1.5/30?
- Can duphaston cause delay of the period
- Can hcg drops cause delayed period
- Does smoking marijuana cause tooth decay
- Suggest the suitable way to increase weight
- Does flu vaccine cause menses delay
- Is irregular menstrual periods a side effect of ovcon 35?